# SDR UIAFAA9202

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N15223
- Make and model: Dhav DHC8311
- Aircraft serial: 404
- Aircraft time: 14,497 hours, 30,269 cycles
- Engine: Pwa PW123
- Engine time: 12,197 hours, 25,630 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FAILURE AFTER TAKE-OFF;  IAW PWC MM 72-01-40RPL NO.2 ENG FMC AND FUEL PUMP AND IAW AMM 71-00-00 GROUND ENGINE RUNUP CHECK NORMAL.
